# SDR 2002UALA01631

- Difficulty date: October 29, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 13,152 hours, 4,559 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: B546CCM0104
- Part serial: 1801
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED  DUE TO A FLIGHT CONTROL UNIT FAULT. UPPER ECAM MESSAGE AUTO FLIGHT "FCU 1 FAULT".  REPLACED  FLIGHT MANAGEMENT & GUIDANCE COMPUTER  FMGC NR 1.
